# SDR ANCF2012112300137

- Difficulty date: November 23, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- Aircraft time: 15,270 hours, 2,654 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 15,270 hours, 2,654 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO THIS PILOT REPORT: 40 MINUTES AFTER TAKEOFF ENGINE 1 VIBRATION SHOWED ON ECAM FROM 2.0 TO 4.0 AND OIL PRESS BETWEEN 58 PSI TO 90 PSI.  ACCORDING MAINTENANCE (COTA) RETURNING TO SKBO.  THE REMOVED  LEFT ENGINE FAN BLADES SET WAS RE-INSTALLED IAW AMM 72-35-41 AND 72-31-41 IAW AMM TASK 71-00-00-700-838 A TEST ENGINE VIBRATION SURVEY WAS ACCOMPLISHED, IT WAS SATISFACTORY.  MAX VALVE WAS N1 1,0 AT 1,51 EPR.
